# SDR FDEA201202200627

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 74,330 hours, 26,832 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T3
- Condition: Torn
- Location: Rt Wing Te Flap
- Part time: 74,330 hours, 26,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD T/E FLAP LOWER SKIN HAS OIL CANNING ABOUT 45" OTBD OF FLAP VANE CARTRIDGE CUT-OUT AND 25" FWD OF T/E.  REPAIRED RT WING OTBD T/E FLAP LOWER SKIN IAW SRM 57-10-00, FIG 7, REPAIR CLASSIFIED AS MAJOR.
